MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB FLOW-I C20; GAS-MACHINE, ANESTHESIA

MAQUET CRITICAL CARE AB FLOW-I C20; GAS-MACHINE, ANESTHESIA
Model Number 6677200
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the ventilation stopped while the anesthesia system was in use for treatment.There was no patient harm.Manufacturer's reference #: (b)(4).
 
Additional Manufacturer Narrative
The investigation of this complaint has been completed.The system was investigated by our field service engineer and the patient cassette and co2 absorber was replaced.No further issues have been reported with the system after this.The patient cassette and co2 absorber were retained by the customer.The evaluation of the received logs shows that the last system checkout was performed the day before the event, and it was successful.The log shows that three treatment periods were performed after the successful system checkout and before the actual treatment in which the reported failure occurred was started.No new system checkout or leakage tests were performed in between the treatment periods.The actual treatment period was ongoing for about four and a half hours.Alarms for leakage were generated during the entire treatment.During the first hour, a few alarms for peep low were also generated indicating that there may have been a real leakage.During the rest of the treatment, only alarms for leakage were generated indicating that there may have been a flow measuring error.The technical log for this date shows no entries, confirming that there were no technical malfunctions in the system.After the event, the patient cassette was replaced, before the system checkout was performed.The system checkout performed with the new patient cassette was successful.The patient cassette used at the time of the event has not been tested.The patient cassette is the main interface for distributing gas to and from the patient and the expiratory flow measurement is performed by the patient cassette.Our conclusion, based on the on-site investigation and log evaluation, is that the patient cassette was the cause of the reported event.
 
Event or Problem Description
Manufacturer's reference #: (b)(4).

Brand Name
FLOW-I C20
Common Device Name
GAS-MACHINE, ANESTHESIA
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key22952557
Report Number8010042-2025-0001357
Device Sequence Number18608866
Product Code BSZ
UDI-Device Identifier07325710001349
UDI-Public(01)07325710001349(11)170222
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K191027
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6677200
Device Catalogue Number6677200
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2025
Supplement Date Received by Manufacturer01/19/2026
Initial Report FDA Received Date09/03/2025
Supplement Report FDA Received Date01/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/22/2017
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown